What is the treatment for buprenorphine overdose?

Narcan (naloxone) Buprenorphine overdose is a very rare occurrence due to the "ceiling effect" of its dosing. The hire the dose, the less effect is added once the dose goes beyond 16-24 mg. This is why it it so much safer than Methadone which does not have this ceiling effect. The treatment for overdose of Buprenorphine is the same for all opiates/narcotics-- Narcan (naloxone) (nalaxone) asap!
Overdose. call 911. overdose of suboxone is rare but not impossible risk goes up dramatically if benzodiazepines and alcohol are in the mix. if someone has overdosed you should call 911 immediately.
Very rare deal. Buprenorphine by itself, really has little to no overdose potential. If it is mixed with other drugs and/or alcohol; that's another story. Since buprenorphine overdose by itself has never been reported, I question what is meant by this question. At any rate, Buprenorphine is used to treat opiate dependence. All other opiates can cause overdoses.

Related Questions

What is the definition or description of: Buprenorphine overdose?

Buprenorphine OD. Buprenorphine (Buprenex®, Suboxone®, Subutex®) is an opioid medication that is used to treat narcotic addiction. It has also been used for the treatment of pain. Overdose symptoms can include pinpoint pupils, sedation, weakness, clammy/cold skin, fainting, slow heart rate, weak pulse, slowed breathing to no breathing, low blood pressure and death. Read more...